Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Testes itches, becomes red, secrete foul smelling sticky fluid and is painful. What could be the cause?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 708 Questions
Question
I have some issue regarding my testes...The left one itches a lot and secrete some foul smelling sticky fluid..In the course they also itch and on itching, it becomes reddish,a thick layer is formed , they shrink in size...Its painful too...please advice me what to do
Posted Mon, 8 Jul 2013 in Testicle Problems
 
 
Answered by Dr. Manuel C See IV 30 minutes later
Good day and thank you for choosing health care magic!

You may have a scrotal abscess or an infected sebaceous cysts that is recurring if it is coming from the scrotal skin. If that is the case we usually give antibiotics to treat the infection. The drug of choice would be Co-amoxyclav unless you have a history of allergies to penicillin.

Another differential diagnosis would be testicular abscess or tuberculosis of the testis. This presents with abscess also and discharge that doesn't get well with antibiotics.

I would suggest a proper consultation with a Urologist so he'll be able to do a complete physical examination, a culture of the discharge from the scrotum and a scrotal ultrasound to determine if there is an abscess.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me in future for any further clarifications at: WWW.WWWW.WW I would gladly help you.

Best wishes
Above answer was peer-reviewed by
 
Follow-up: Testes itches, becomes red, secrete foul smelling sticky fluid and is painful. What could be the cause? 2 hours later
So shall i try taking up the drug , co-amaxiclav and if it doesnt heal , visit the urologist? If yes, how many doses do you recommend?.

Doctor just 1 more thing, which i'm really afraid to share with anyone, i have a foreskin pull back problem, and a lot of skin is collected at the tip of my penis. What should i do ?
 
 
Answered by Dr. Manuel C See IV 6 minutes later
I would still visit a Urologist first so he will be able to make a physical examination on the scrotal lesions prior to antibiotic intake; besides antibiotic including amoxyclav is a prescription only drug. But if you want to have a trial of antibiotics, you can get it prescribed by your nearest doctor and try it for a week.

About your second concern, you might have a condition we call phimosis which is defined as inability to fully pull-back the penile foreskin. Phimosis may lead to recurrent UTI and inflammation that may lead to penile cancer. I suggest seeing a Urologist and he might recommend a circumcision to correct the problem.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: WWW.WWWW.WW I would gladly help you.

Best wishes.
Above answer was peer-reviewed by
 
Follow-up: Testes itches, becomes red, secrete foul smelling sticky fluid and is painful. What could be the cause? 37 minutes later
Just on last query, do you think my problem can be rectified? Are these problems common...its really troubling me and im just scared to go to the doc, thinking about the cost of operation and all. Im still a virgin , cause of the obvious reasons now and i want my life to get back to normal asap . Professionally i have just started my career . Please give me some motivational thoughts and really thank you for all the advices.
 
 
Answered by Dr. Manuel C See IV 12 minutes later
Good day sir!

Yes of course your problem can be corrected and there is nothing wrong in seeking medical help from your local urologist. Infection in the scrotum is common because of the presence of numerous sebaceous glands in the area. With proper antibiotics and medical care you will be normal again.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: WWW.WWWW.WW I would gladly help you. Best wishes.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor